On a problem of p. erdös

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)226-228
Number of pages3
JournalMathematika
Volume20
Issue number2
DOIs
Publication statusPublished - 1973

Fingerprint

Erdös

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a problem of p. erdös. / Szemerédi, E.

In: Mathematika, Vol. 20, No. 2, 1973, p. 226-228.

Research output: Contribution to journalArticle

Szemerédi, E. / On a problem of p. erdös. In: Mathematika. 1973 ; Vol. 20, No. 2. pp. 226-228.
@article{fe42fd0a7684451e9d34827e7698f3b4,
title = "On a problem of p. erd{\"o}s",
author = "E. Szemer{\'e}di",
year = "1973",
doi = "10.1112/S0025579300004824",
language = "English",
volume = "20",
pages = "226--228",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

TY - JOUR

T1 - On a problem of p. erdös

AU - Szemerédi, E.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=84971763604&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971763604&partnerID=8YFLogxK

U2 - 10.1112/S0025579300004824

DO - 10.1112/S0025579300004824

M3 - Article

VL - 20

SP - 226

EP - 228

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -